On a problem of Frobenius.

Otto Marstrander

Mathematica Scandinavica (1986)

  • Volume: 58, page 161-175
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Marstrander, Otto. "On a problem of Frobenius.." Mathematica Scandinavica 58 (1986): 161-175. <http://eudml.org/doc/166975>.

author = {Marstrander, Otto},
journal = {Mathematica Scandinavica},
keywords = {Frobenius number; regular bases; recursion formulae},
pages = {161-175},
title = {On a problem of Frobenius.},
url = {http://eudml.org/doc/166975},
volume = {58},
year = {1986},

AU - Marstrander, Otto
TI - On a problem of Frobenius.
JO - Mathematica Scandinavica
PY - 1986
VL - 58
SP - 161
EP - 175
KW - Frobenius number; regular bases; recursion formulae
UR - http://eudml.org/doc/166975
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.